On Rebelo's theorem on singularities of holomorphic flows

Patrick Ahern Department of Mathematics, University of Wisconsin Jean-Pierre Rosay Department of Mathematics, University of Wisconsin

TBD mathscidoc:1701.332912

Arkiv for Matematik, 37, (2), 211-220, 1997.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:55 uploaded by arkivadmin ] [ 115 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{patrick1997on,
  title={On Rebelo's theorem on singularities of holomorphic flows},
  author={Patrick Ahern, and Jean-Pierre Rosay},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203555592695721},
  booktitle={Arkiv for Matematik},
  volume={37},
  number={2},
  pages={211-220},
  year={1997},
}
Patrick Ahern, and Jean-Pierre Rosay. On Rebelo's theorem on singularities of holomorphic flows. 1997. Vol. 37. In Arkiv for Matematik. pp.211-220. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203555592695721.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved